“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 94
School of Mathematics
  Title:   Some remarks on coassociated primes
  Author(s): 
1.  K. Divaani-Aazar
2.  M. Tousi
  Status:   Published
  Journal: J. Korean Math. Soc.
  No.:  5
  Vol.:  36
  Year:  1999
  Pages:   847-853
  Supported by:  IPM
  Abstract:
The purpose of this paper is to develop the theory of coassociated primes and to investigate Melkersson's question [8].

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right